# SDR ALGA086418

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Aircraft time: 7,997 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6087
- Condition: Worn
- Location: Main Rotor
- Part time: 1,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AXIAL PLAY.
